# SDR N6WA20100503

- Difficulty date: May 13, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 4,645 hours, 3,226 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE EMERGENCY LIGHT (CABIN) BULB OUT.  PERFORMED OPS TEST IAW AMM 33-51-00, OPS CHECK GOOD.
